# SDR HEEA065399

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 2800 · Aircraft Fuel System
- Part: Transmitter
- Part number: DK042
- Condition: Failed
- Location: Eng Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER INOPERABLE.
